# SDR SIMA20251010003

- Difficulty date: October 10, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N255NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000664
- Aircraft time: 21,924 hours, 14,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AFT SEAT TRACK AT FR 84-85, Y+10. (MAJOR REPAIR) DAMAGE IS FOUND TO BE IN NO DAMAGE ALLOWED AREA PER E175 SRM 53-23-10/AD01. PERFORMED CUT OUT OF DAMAGED SECTION OF R/H AFT SEAT TRACK IAW EMBRAER ETD2022-170-022163 REV.:C AND EMBRAER 175 SRM 53-00-10/REPAIR01. FABRACATED LOCATED AND DRILLED NEW SEAT TRACK REPAIR SECTION PART# PE11056-F3C AT FR 84 - FR 85 Y + 10 AND LOCATED AND DRILLED REPAIR SPLICES PN 7475T761 .080 REF ETD2022-170-022163 REV.: C. TREATED REPAIR SEAT TRACK AND SPLICE PLATE AND REPAIR ANGLES USING BONDERITE M-CR 1132, PRIMED ALL TREAED PARTS USING PRIMER 515K011-910-012. REF ETN-EJ-51-025, AND TOP COATED ALL PRIMED PARTS USING ECLG46 PC233. REF ETN-EJ-51-015 AND ETD2022-170-002163 REV.: C. INSTALLED NEW SECTION OF SEAT TRACK FR 84 - FR 85 Y+ 10 REF ETD2022-170-- 002163 REV.:. TOPCOATED ALL NEW FASTENERS INSTALLED IN NEW SEAT TRACK AF FR 84 - 85 Y+10 REF ETN-EJ-51-015 USING ECLG46-PC233. REPAIRED SEAT TRACK AT FR 84-85, Y+10 IAW E175 SRM 53-00-10 REPAIR 01 AND ENVOY ETN-EJ-53-010.
